MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6506 MTS PWRPRO COT LOW CONFIG; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6506 MTS PWRPRO COT LOW CONFIG; STRETCHER, WHEELED
Model Number 6506
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while loading a patient into the ambulance, the cot did not raise high enough causing the cot to slip off the back of the ambulance and tip over with the patient.The patient reportedly sustained a head laceration which was treated with stitches in the local er.The patient also reported that the fall aggravated an existing eye injury, however, no treatment information was available for that injury.

Brand Name
6506 MTS PWRPRO COT LOW CONFIG
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key13015144
Report Number0001831750-2021-01650
Device Sequence Number17380695
Product Code FPO
UDI-Device Identifier07613327513288
UDI-Public07613327513288
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number6506
Device Catalogue Number650605550001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown